# SDR DL72S981204

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER INSP, FOUND LEFT FWD OVERWING EMERG LIGHTS INOP.  REPLACED ASSOCIATED POWER SUPPLY BASE-DAL (P/N 334701744), (S/N VA-6227).
